MathSciNet Relay Station
MathSciNet bibliographic data
MR450461 (56 #8755) 22E45 (22E30 43A30)
Sally, Paul J., Jr.; Warner, Garth The Fourier transform on semisimple Lie groups of real rank one. Acta Math. 131 (1973), 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement